# SDR FDEA201809192599

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 29,484 hours, 16,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774175207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK CARGO COMPARTMENT SEAT TRACK FR28 TO FR30  -Y1456. CORROSION EXCEEDED ALLOWABLE LIMITS OF SRM, REMOVED AND REPLACED MAIN DECK SEAT TRACK SEGMENT IAW SRM 53-10-16 FIG 201.
